Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 12, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 10, 2016, 8:41 PM CDT for Labette County, Montgomery County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2016, 8:41 PM CDT (01:41 UTC)
- Expired
- Apr 10, 2016, 9:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Labette County, KS, Montgomery County, KS
The radar
The Tulsa radar (KINX), 105 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 5:31 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 312 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 893 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
687
WUUS53 KICT 110141
SVRICT
KSC099-125-110215-
/O.NEW.KICT.SV.W.0012.160411T0141Z-160411T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
841 PM CDT SUN APR 10 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS...
SOUTHWESTERN LABETTE COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 915 PM CDT
* AT 841 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
TYRO...OR 9 MILES SOUTHWEST OF INDEPENDENCE...MOVING EAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COFFEYVILLE...INDEPENDENCE...CHERRYVALE...DEARING...TYRO...LIBERTY...
BOLTON...ANGOLA...INDEPENDENCE AIRPORT...COFFEYVILLE AIRPORT...PARSONS
TRI CITY AIRPORT AND BIG HILL LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
WICHITA.
&&
LAT...LON 3701 9588 3718 9593 3735 9549 3702 9538
TIME...MOT...LOC 0141Z 255DEG 42KT 3712 9581
HAIL...1.00IN
WIND...60MPH
$$
ES1 follow-up statement
653
WWUS53 KICT 110214
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
914 PM CDT SUN APR 10 2016
KSC099-125-110222-
/O.EXP.KICT.SV.W.0012.000000T0000Z-160411T0215Z/
MONTGOMERY KS-LABETTE KS-
914 PM CDT SUN APR 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY AND SOUTHWESTERN
LABETTE COUNTIES WILL EXPIRE AT 915 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH...NUMBER 80...REMAINS IN EFFECT UNTIL
MIDNIGHT CDT FOR SOUTHEASTERN KANSAS.
REMEMBER! A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
MOST OF MONTGOMERY AND NORTHERN LABETTE COUNTIES UNTIL 1000 PM CDT.
LAT...LON 3701 9588 3718 9593 3735 9549 3702 9538
TIME...MOT...LOC 0206Z 255DEG 42KT 3712 9581
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:34 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Apr 10, 6:34 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 634 PM CDT SUN APR 10 2016 .SYNOPSIS... ISSUED AT 236 PM CDT SUN APR 10 2016 WATER VAPOR IMAGERY SHOWS A CIRCULATION OVER THE DESERT SW WITH MORE ROBUST SHORTWAVE ENERGY DIVING SOUTHEAST ACROSS NORTHERN MN. AT THE SURFACE...COLD FRONT EXTENDS FROM SOUTHERN MN...INTO NORTHERN KS AND BECOMES A DRYLINE THROUGH THE OK/TX PANHANDLE. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 236 PM CDT SUN APR 10 2016 STORMS ARE STILL EXPECTED TO DEVELOP ALONG THE SOUTHWARD MOVING FRONT LATE THIS AFTERNOON AND POSSIBLY CLOSER TO SUNSET. EVEN IF A FEW STORMS DEVELOP AFTER 4PM...CONFIDENCE IS HIGH THAT COVERAGE WILL BECOME MORE WIDESPREAD ONCE THE LOW LEVEL FLOW BACKS AND INCREASES AFTER 00Z. ONE OF THE CONSISTENT MODEL THEMES HAS BEEN TO INCREASE THE AMOUNT OF CONVECTION OVER SOUTH CENTRAL KS IN RESPONSE TO THIS BACKED LOW LEVEL JET. STILL LOOKS LIKE LARGE HAIL AND WET MICROBURST WINDS WILL BE THE MAIN THREAT WITH STORMS THIS EVENING. ALSO CANT RULE OUT A FEW FLOOD WARNING FOR COUNTIES BORDERING OK ALONG WITH SE KS...ESPECIALLY IF WE CAN GET SOME BACKBUILDING OVER FAR SOUTH CENTRAL KS. BEST SEVERE THREAT STILL LOOKS TO BE SOUTHEAST OF THE KS TURNPIKE. MAY SEE A COUPLE AREAS OF RAINFALL LATE TONIGHT. ONE WILL OBVIOUSLY BE ASSOCIATED WITH THE FRONT AND LOW LEVEL JET INTERACTIONS...BUT FEEL THERE MAYBE ANOTHER AREA OVER CENTRAL KS THE RESULT OF MID LEVEL WARM ADVECTION/ISENTROPIC LIFT. WOULD NOT BE SURPRISED TO SEE THIS AREA OF PRECIP OVER CENTRAL KS LAST INTO MON MORNING...BEFORE QUICKLY DISSIPATING AS THE AFTERNOON HOURS APPROACH. ANY CONVECTION OVER SOUTH CENTRAL AND SE KS SHOULD ALSO QUICKLY COME TO AN END MON AFTERNOON INTO EARLY MON EVENING. BELOW NORMAL TEMPS WILL OVERSPREAD THE REGION ON MON BEHIND THE COLD FRONT AS HIGHS TOP OUT AROUND 60. WET GROUNDS MAY ALSO HELP TO HOLD TEMPS DOWN MON. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 236 PM CDT SUN APR 10 2016 STILL GOOD MODEL AGREEMENT THAT ANOTHER IMPULSE WILL MOVE OUT OF THE DESERT SW AND ACROSS THE SOUTHERN PLAINS TUE NIGHT INTO WED. ANY PRECIP WITH THIS FEATURE IS STILL EXPECTED TO REMAIN SOUTH OF THE FORECAST AREA. ATTENTION WILL THEN TURN TO A MUCH MORE ROBUST WAVE TO START DIGGING OVER THE WESTERN CONUS WED NIGHT INTO THU. IN RESPONSE...RETURN FLOW WILL COMMENCE ACROSS THE PLAINS AND WILL GET US BACK TO NORMAL HIGHS BY THU WITH WARMING CONTINUING INTO THE WEEKEND. UNLIKE THE LAST FEW DAYS...THERE IS DECENT MODEL AGREEMENT THROUGH SAT...WITH BOTH THE ECMWF AND GFS CLOSING THIS SYSTEM OFF OVER NORTHERN NM/SOUTHERN CO AND LEAVING IT THERE THROUGH AT LEAST SUN NIGHT IF NOT LONGER. THIS SCENARIO WOULD RESULT IN INCREASED RAIN CHANCES FRI AND ESPECIALLY FOR THE WEEKEND...BUT THE BIGGEST IMPACT RESULTING FROM PRECIP MAYBE FOR THE FRONT RANGE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 633 PM CDT SUN APR 10 2016 A COLD FRONT HAS OOZED SOUTH ACROSS THE FORECAST AREA LATE THIS AFTERNOON...CURRENTLY LOCATED JUST TO THE SOUTHEAST OF THE KS TURNPIKE. TCU DEVELOPING JUST AHEAD OF THE FRONT WILL LIKELY LEAD TO SHRA/TSRA ALONG THE FRONT IN THE NEXT HOUR OR TWO...AS A WAVE IN WRN OK LIFTS NE ALONG THE BOUNDARY...HELPING TO WEAKEN THE CAP. SO EXPECT SHOWERS/STORMS OVER INITIALLY OVER SE KS. PLAN ON GOING WITH VCTS AND THEN PREVAILING SHRA VCTS FOR KCNU AS THIS AREA MAY SEE A COUPLE OF ROUNDS OF CONVECTION. MAY ALSO SEE SOME MVFR CIGS NEAR THE STRONGEST STORMS. AS THE NIGHTTIME WEARS ON...LOW LEVEL JET WILL LEAD TO ALOT OF LOW LEVEL MOISTURE OVERRUNNING THE STALLED BOUNDARY IN SRN KS...WITH MORE WIDESPREAD ELEVATED CONVECTION DEVELOPING OVERNIGHT...EVEN FOR AREAS NORTH OF THE BOUNDARY NEAR KICT/KHUT AND POSSIBLY AS FAR NORTH AS KSLN AND KGBD. SO WILL GO WITH VCTS FOR THESE LOCATIONS FOR THE OVERNIGHT INTO THE EARLY MON MORNING HOURS. EXPECT THE SHOWERS/STORMS TO DIMINISH BY AROUND 09-10Z/MON AND BY AROUND SUNRISE IN SE KS. KETCHAM && .FIRE WEATHER... ISSUED AT 236 PM CDT SUN APR 10 2016 FOR THE FIRST TIME IN A WHILE...THE FIRE DANGER CONCERNS WILL BE MINIMAL THROUGH THE NEXT FEW DAYS. COOL AND WET CONDITIONS CAN BE EXPECTED MON BEHIND THE FRONT WHICH WILL RESULT IN NO FIRE WEATHER THREAT. WINDS WILL COME AROUND TO THE SOUTH AND SOUTHEAST FOR TUE BUT WILL REMAIN IN THE 10 TO 14 MPH RANGE. IN ADDITION...COOL TEMPS WILL KEEP RH'S IN CHECK PROVIDING A DECENT DAY TO BURN. NOT MUCH IS EXPECTED TO CHANGE FOR WED WITH WINDS REMAINING OUT OF THE SOUTH/SOUTHEAST AND WILL INCREASE SLIGHTLY INTO THE 10 TO 16 MPH...WITH THE HIGHER SPEEDS WEST OF I-135. RH VALUES WILL AGAIN BE ON THE HIGHER SIDE DUE TO COOLER TEMPS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 50 59 34 63 / 60 40 10 0 HUTCHINSON 48 59 32 63 / 50 40 0 0 NEWTON 48 59 33 62 / 50 40 10 0 ELDORADO 50 59 34 62 / 60 50 10 0 WINFIELD-KWLD 52 59 35 63 / 80 50 10 0 RUSSELL 43 59 31 65 / 20 30 0 0 GREAT BEND 43 60 31 66 / 40 30 0 0 SALINA 44 61 31 64 / 30 30 0 0 MCPHERSON 46 59 31 62 / 40 30 0 0 COFFEYVILLE 55 61 36 62 / 90 70 10 0 CHANUTE 51 59 34 61 / 90 60 10 0 IOLA 51 59 33 60 / 90 60 10 0 PARSONS-KPPF 54 60 35 61 / 90 70 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RBL LONG TERM...RBL AVIATION...KETCHAM
Hazardous weather outlook, Apr 10, 4:00 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 400 PM CDT SUN APR 10 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-111200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 400 PM CDT SUN APR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... EAST CENTRAL KANSAS...SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STORMS ARE EXPECTED TO DEVELOP EARLY THIS EVENING SOUTHEAST OF THE KANSAS TURNPIKE AND WILL ATTEMPT TO SPREAD NORTH THROUGH THE OVERNIGHT HOURS. THE BEST CHANCE FOR A FEW SEVERE STORMS WILL BE SOUTHEAST OF THE KANSAS TURNPIKE. THE MAIN THREATS WILL BE GOLF BALL SIZE HAIL AND 60 MPH WINDS. LOCALIZED FLOODING WILL ALSO BE POSSIBLE FOR AREAS NEAR THE KANSAS-OKLAHOMA BORDER ALONG WITH SOUTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED...NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST KANSAS MONDAY...EMBEDDED IN A LARGER AREA OF SHOWERS. THE THREAT OF STORMS WILL END BY MONDAY NIGHT. DANGEROUS BURNING CONDITIONS WILL RETURN TO AREAS ALONG AND WEST OF I-135 FOR THURSDAY AND FRIDAY. IN ADDITION...THE POSSIBILITY OF THUNDERSTORMS WILL INCREASE FRIDAY AND ESPECIALLY FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING ACROSS SOUTHEAST AND EXTREME SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/ LAWSON
In the hours before
Special weather statement, Apr 10, 7:28 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 728 PM CDT SUN APR 10 2016 KSZ099-110100- MONTGOMERY KS- 728 PM CDT SUN APR 10 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS... * UNTIL 800 PM CDT * AT 727 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR CANEY...MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... COFFEYVILLE...CANEY...DEARING AND TYRO. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3702 9596 3719 9567 3700 9552 3700 9597 TIME...MOT...LOC 0027Z 240DEG 49KT 3694 9590 ES
Special weather statement, Apr 10, 8:35 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
835 PM CDT SUN APR 10 2016
KSZ099-100-110215-
LABETTE KS-MONTGOMERY KS-
835 PM CDT SUN APR 10 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN LABETTE COUNTY IN SOUTHEASTERN KANSAS...
MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 915 PM CDT
* AT 828 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING 2 STRONG THUNDERSTORMS...ONE ABOUGT 5 MILES WEST OF
LIBERTY...OR NEAR INDEPENDENCE AND ONE JUST EAST OF THE
CHAUTAUQUA/ELK COUNTY LINE ABOUT 10 MILES NORTHEAST OF NIOTAZE.
BOTH THUNDERSTORMS WERE MOVING EAST AROUND 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND GUSTS UP TO 50 MPH ARE POSSIBLE
WITH THESE THUNDERSTORMS.
* LOCATIONS IMPACTED INCLUDE...
PARSONS...COFFEYVILLE...INDEPENDENCE...CHERRYVALE...CANEY...ALTAMONT...
DEARING...MOUND VALLEY...TYRO...LIBERTY...HAVANA...BOLTON...ANGOLA...
INDEPENDENCE AIRPORT...DENNIS...ELK CITY STATE PARK...BIG HILL LAKE...
COFFEYVILLE AIRPORT...PARSONS TRI CITY AIRPORT AND ELK CITY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3706 9597 3722 9596 3738 9531 3711 9520
3701 9595
TIME...MOT...LOC 0128Z 255DEG 43KT 3716 9567
ESSpecial weather statement, Apr 10, 8:41 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 841 PM CDT SUN APR 10 2016 KSZ092-093-110245- SUMNER KS-COWLEY KS- 841 PM CDT SUN APR 10 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS... COWLEY COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 945 PM CDT * AT 840 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR GEUDA SPRINGS...OR 11 MILES WEST OF ARKANSAS CITY...MOVING NORTHEAST AT 55 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ARKANSAS CITY...WINFIELD...CALDWELL...OXFORD...BURDEN...SOUTH HAVEN... DEXTER...GEUDA SPRINGS...CAMBRIDGE...HUNNEWELL...STROTHER FIELD AIRPORT...WINFIELD CITY LAKE...MAPLE CITY AND PERTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3700 9777 3712 9772 3748 9654 3700 9653 TIME...MOT...LOC 0140Z 240DEG 49KT 3707 9724 KETCHAM
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:28 PM CDT | Special Weather Statement | ICT | Montgomery | 32 min |
| Apr 10, 8:35 PM CDT | Special Weather Statement | ICT | Labette, Montgomery | 40 min |
| Apr 10, 8:41 PM CDT | Special Weather Statement | ICT | Cowley | 64 min |
| Apr 10, 9:07 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Labette, Montgomery, Neosho, Wilson | 37 min |
| Apr 10, 9:10 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk | 65 min |
| Apr 10, 9:35 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Montgomery, Wilson | 55 min |
| Apr 10, 9:45 PM CDT | Areal Flood Warning | ICT | Chautauqua, Cowley, Montgomery | 9 hr |
| Apr 10, 10:10 PM CDT | Special Weather Statement | ICT | Sumner | 35 min |
| Apr 10, 10:18 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 57 min |
| Apr 10, 10:24 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 36 min |
| Apr 10, 11:07 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 53 min |
| Apr 11, 3:28 AM CDT | Frost Advisory | ICT | Allen, Butler, Elk, Greenwood, Harper, Kingman and 5 more | 29 hr |
| Apr 11, 3:28 AM CDT | Freeze Warning | ICT | Barton, Chase, Ellsworth, Harvey, Lincoln, McPherson and 5 more | 29 hr |
| Apr 11, 6:52 AM CDT | Special Weather Statement | ICT | Cowley, Harper, Kingman, Reno, Sedgwick, Sumner | 23 min |
| Apr 11, 7:05 AM CDT | High Wind Warning | ICT | Butler, Cowley, Harper, Harvey, Kingman, Reno and 2 more | 2 hr |
| Apr 11, 10:08 AM CDT | Special Weather Statement | ICT | Chase | 22 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.